# SDR DJFA2008002

- Difficulty date: January 11, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 6,959 hours, 4,428 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BREAKS REQUIRED EXCESSIVE PRESSURE TO ACTUATE.  PEDALS NEEDED TO BE PUSHED NEARLY TO FULL TRAVEL TO OBTAIN BRAKING ACTION.  MAINTENANCE BLED THE BRAKES AND CHECKED THE SYSTEM.  THE SYSTEM CHECKED OK.
